# SDR SWAA2020041326594

- Difficulty date: March 5, 2020
- Submitted: April 13, 2020
- Operation: Air carrier
- Aircraft: N798SW
- Make and model: Boeing 737-7AD
- Aircraft serial: 28436
- Aircraft time: 69,451 hours, 41,534 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO UPPER SURFACE OF FLOOR PANEL 231YF. / DUE TO EXTENT OF DAMAGE; OPTED TO FABRICATE NEW PANEL PER SRM 53-00-50-2R-0 PARA 1A USING BMS 4-23 TY2 LOT# 1399953-1 FLOORBOARD MATERIAL. INSTALLED ALL THRU INSERTS USING BMS5-107 CLASS 1 LOT# AK9FP3008K ADHESIVE PER DWG 144A5810-124 AND SRM 53-00-50-2R-0 PARA 5S. 59654U 3-8-2020 20021C 8MAR20 PART MARKED AND APPLIED SKYFLEX TAPE PER DWG 144A5810-124 59654U 3-9-2020 20021C 9MAR20
